| Model Number |
72404461 |
| Medical Device Problem Codes |
Inflation Problem (1310); Nonstandard Device (1420)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/13/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Concomitant product udi for reservoir is (b)(4).The device is not available for analysis; therefore, no physical analysis of the product could be performed.The reported device performance allegation cannot be confirmed.Based on the information available the cause that contributed to the reported event cannot be established.
Event or Problem Description
It was reported that the patient with this inflatable penile prosthesis (ipp) was dissatisfied with the device because it was not fully inflating.A surgical procedure was performed in which the system was removed and replaced.There were no patient complications reported.